# SDR SWIA200617465

- Difficulty date: October 29, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 3,431 hours, 2,315 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD & AFT HANDRAIL SUPPORT CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  FABRICATED AND INSTALLED DOUBLERS AND ANGLES.
